# SDR UIEA2011082600467

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Rudder Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE HYD QTY LOW 1.  SERVICED HYD OPENED RUDDER ACTUATOR PANELS, INSPECTED AREA, OPERATED SYS 1.  TIGHTENED LOOSE PRESSURE LINE ON UPPER RUDDER ACTUATOR.  LEAK CHECK OK IAW MM 291100 ALL PANELS CLOSED
